New results in $G$-best approximation in $G$-metric spaces
AbstractThe purpose of this paper is to introduce and discuss the concepts of G-best approximation and $a_0$ -orthogonality in the theory of $G$-metric spaces. We consider the relationship between these concepts and the dual $X$ and obtain some results on subsets of $G$-metric spaces similar to normed spaces.
How to Cite
Dehghan, N. A., and H. Mazaheri. “New Results in $G$-Best Approximation in $G$-Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 4, Apr. 2010, pp. 567–571, https://umj.imath.kiev.ua/index.php/umj/article/view/2888.